# SDR 08FDEA02933

- Difficulty date: July 16, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 83,901 hours, 34,003 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC2122502
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBD FLAP LOWER SURFACE, OUTBD EDGE AREA SKIN HAS 6 EA DENTS.  CHECKED DENTS AND FOUND THEM TO BE OUT OF LIMITS IN 2 PLACES FROM STA XOFH 773 - 778, IAW DC/MD-10 SRM 57-10-00, FIG 48, VOL I.  CUT OUT DAMAGED AREAS.  MATERIAL ID FOR THE DOUBLER IS 2024-T3, 0.050, PO 623403.1.  FABRICATED DOUBLER IAW DC/MD-10 SRM 57-10-00, FIG 48, VOL I.   ALODINED AND PRIMED IAW DC/MD-10 SRM 51-21-01, PGS 21 - 24, VOL II.  INSTALLED IAW DC/MD-10 SRM 51-35-02, VOL II.
